Research

Weak solutions of a biharmonic map heat flow


Reference:

Moser, R., 2009. Weak solutions of a biharmonic map heat flow. Advances in Calculus of Variations, 2 (1), pp. 73-92.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1515/ACV.2009.004

Abstract

The equation studied in this paper is one of several fourth order analogues of the harmonic map heat flow. For up to 8-dimensional domains, the problem permits the construction of weak solutions with a time discretization method.

Details

Item Type Articles
CreatorsMoser, R.
DOI10.1515/ACV.2009.004
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16085

Export

Actions (login required)

View Item